# SDR 2011F00113

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N187SL
- Make and model: Piagio P180
- Aircraft serial: 1164
- Aircraft time: 3,087 hours, 2,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: V3L104D8
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR LIGHT AFTER TAKEOFF, ADJUSTED BAG DOOR SWITCHES OPS CHECKED GOOD.
